Submit a question to our community and get an answer from real people.
Submit

What is the effect of Imipramine overdose?

I think I may have accidentally taken one extra Imipramine pill used to help me sleep deeper at night. I'm a 50 year old male weighing 200 lbs. Not sure how many grams pills are as it does not specify on the label. Hoping one pill over will not hurt anything.

Report as

Symptoms

Agitation
Blurred vision
Breathing slowed and labored
Coma
Confusion
Constipation
Convulsions
Enlarged pupils in the eye
Delirium (decline in attention and mental process)
Dizziness
Drowsiness
Dry mouth
Hallucinations
Irregular heartbeat
Low blood pressure
Muscle rigidity and spasms
Restlessness
Seizures
Skin flushing
Stupor (lack of alertness)
Shock
Uncoordinated movement
Urinary hesitancy
Vomiting

Helpful Fun Thanks for voting Comments (1)
Report as
The National Poison Control Center (1-800-222-1222) can be called from anywhere in the United States. This national hotline number will let you talk to experts in poisoning. They will give you further instructions
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches